# SDR DHL200072477C

- Difficulty date: March 7, 2000
- Submitted: April 17, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 6521658517
- Condition: Cracked
- Location: Lt Wingq
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK,  FOUND LT WING CORROGATED PLATE CRACKED AT TE BELOW NR 3 SPOILER WS 540.  REPLACED CORROGATED DOUBLER TE AT REAR SPAR LOWER CHORD WS 540 PER SRM 51-30-2.
